I was in a situation just last weekend. Someone posted I don't want to die. Now i know we vent alot, but i honestly didn't know if she was in trouble or not. There was alot of people sending her advice I to sent her my advice. But i kept going back to that post to see if she answered back to any of the sujestions(sp) and she didn't. I waited and waited still no reply. I even posted if anyone knew this person if she was serious or not, no reply. Then i went to crisis called them,. I told the women the situation that she had 2 children gun bullet to the head, and that she was on prozac, and couldn't deal with the pain. The women told me to try and get a hold of her somehow and give her the crisis no. she gave me. I talked to my husband about the situation and i would never foregive my self if this person did something stupid or if her children saw her covered in blood. So i sent her the crisis no and sent her my cell phone no. still no answer. I fairly new to all this and i had no idea what to do. I didn't know what her name was or where she lived nothing about her. So i gave my cell phone no out to 4 other people thinking that they might know what to do. Fore some reason they did no recieve my message. About 10:oo at night that person called me we talked on the phone for about 2 hrs. I felt alot better that she called me. I don't understand how she got my cell phone no and the others did not. So please tell me what to do in a situation like this. I was so scared for this family. Scared for a total stranger. Thank-you for your time. Renee'
Posts You May Be Interested In
I feel like a terrible person... I feel like every time I open my mouth I hurt someone. I feel like every decision I make is questionable. I have no faith in my abilities. The new job is going well, but I feel like they are probably sick of me asking stupid questions. I just want to make sure it is absolutely clear to me so I don't make a fatal error and kill a patient. I sometimes wish I were...
Have any of you tried or are on Protonix (pantoprazole )? It's used for GERD (acid reflux). I've just gone on it and my mood has completely dived - depressed and anxious.It could be the weather - we've gone from summer to autumn here in the UK - temps dropped 20F or more.Just trying to work out what's caused the current blip.